Header

UZH-Logo

Maintenance Infos

On some anisotropic singular perturbation problems


Chipot, M (2007). On some anisotropic singular perturbation problems. Asymptotic Analysis, 55(3-4):125-144.

Abstract

We investigate the asymptotic behavior of some anisotropic diffusion problems and give some estimates on the rate of convergence of the solution toward its limit. We also relate this type of elliptic problems to problems set in cylinder becoming unbounded in some directions and show how some information on one type leads to information for the other type and conversely.

Abstract

We investigate the asymptotic behavior of some anisotropic diffusion problems and give some estimates on the rate of convergence of the solution toward its limit. We also relate this type of elliptic problems to problems set in cylinder becoming unbounded in some directions and show how some information on one type leads to information for the other type and conversely.

Statistics

Citations

10 citations in Web of Science®
12 citations in Scopus®
15 citations in Microsoft Academic
Google Scholar™

Downloads

54 downloads since deposited on 08 Dec 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:08 Dec 2009 07:11
Last Modified:18 Feb 2018 12:51
Publisher:IOS Press
ISSN:0921-7134
Additional Information:Copyright: IOS Press
OA Status:Green
Official URL:http://iospress.metapress.com/content/8w532036r8361lp0/?p=b45bf501e7eb4129ad74dd0b53364f3d&pi=0

Download

Download PDF  'On some anisotropic singular perturbation problems'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB